MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-16-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-16-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MX-16-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "leaking expander", "expander had flipped", and "possible the device had moved.".
 
Event or Problem Description
Healthcare professional reported "leaking expander" on an unknown side, "expander had flipped", "possible the device had moved", and ¿patient ¿winced¿ suggesting that possibly patient felt the needle." device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified creases.A microscopic analysis and leak test were performed which identified more than three striated openings and a striated nick.Based on the device analysis the final assessment is: more than three openings striated in the side anterior assessed as surgical damage.Nicks striated assessed as surgical tool scratch like.
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-MX-16-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10780007
Report Number9617229-2020-19232
Device Sequence Number3486176
Product Code LCJ
UDI-Device Identifier10888628044227
UDI-Public10888628044227
Combination Product (Y/N)N
Initial Reporter StateWI
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2025
Device Model Number133S-MX-16-T
Device Catalogue Number133S-MX-16-T
Device Lot Number3423737
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2020
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date11/03/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR